MAUDE Adverse Event Report: Ethicon Inc. BLAKE; Catheter, Irrigation

Ethicon Inc. BLAKE; Catheter, Irrigation
Catalog Number 2230
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a patient underwent an unknown procedure on an unknown date and a drain was used.It was found that there was a black dirt on the catheter appearance when opened the package and tried to use it.Another product was used to complete the case.No sample will be returned.There were no adverse consequences to the patient.Further details are not provided.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Where was the foreign material found? (inside the sterile barrier or outside of the sterile barrier?)=>on the drain tube.Please describe the type of foreign matter that was observed.What was the foreign matter¿s appearance? =>black stain what was the texture? unk.Are there any photos of the foreign matter available? no.Is it possible that the foreign material fell into packaging upon opening of device? no.Was the product seal on the foil still intact when the package was opened? yes.Will the device be returned for evaluation? no if yes please return all relevant packaging material? was the procedure completed without any adverse effect to the patient? another product was used to complete the case.Could you please provide the lot number? unk.Please provide the source or name of person providing answers to follow-up questions: (b)(6).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.No product is available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BLAKE
Common Device Name
Catheter, Irrigation
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Degania India
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50881925
Report Number2210968-2026-09571
Device Sequence Number9791838
Product Code GBX
UDI-Device Identifier10705031003583
UDI-Public10705031003583
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown